skin-hair-icon
Rashes in back
I was diagnosed with TB 2mnths ago..n i am hving rcinex 600 bef brkfst,combutol 1000 Aftr brkfst,benadon after Dinner..n pyzina which was stoped 1week ago..nw i hv gt rashes like thing in bck n shoulders n few in neck n faces..i m scared..is it coz of medicines..is it fine?r anythng 2 wry abt?I hv atchd sme pics of it
49 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Rajitha Gujjari
Dermatologist Hyderabad
Hi..... Anti TB drugs leads to acneform eruption which u r having now.No need to worry about this.once ATT is completed acneform eruption decreases by itself. This is not an indication to stop ATT.consult a dermatologist for the fast clearance of existing lesions
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.